Fill Out Your Profile to share more about you. Learn more...

Triple Positive- Stage 2- Herceptin/Pertuz side effects

Options

Hello- I am triple positive stage 2- status post lumpectomy, taxol with herceptin/pertuz, 30 day radiation. I am currently getting herceptin/pertuz every three weeks along with IV dexamethasone- 9 more to go. I have not yet started Tamoxifen.

I am finding that I am still getting a fair amount of side effects- GI upset, fatigue, and periorbital and perioral itchy and uncomfortable rash. I also notice a change in my mood- I am more irritable and less positive overall. My oncologist had said that the immunotherapy portion of my treatment would be "mild"- but, I am just finding that that while it is not severe- it is unpredictable and every day there is something new that I am contending with. Are others on a similar regimen and finding that side effects are persistent and disruptive?

Also- I am getting the IV steroids along with the treatment to try to decrease the inflammatory response I was experiencing from treatment. I am wondering if the steroids are making matters worse. Are there others who are receiving steroids with their immunotherapy?

I am very grateful to have these treatments available to me. And, at the same time I feel my patience and morale is at a low. Would love to hear of others experiences.

Thank you for the opportunity to connect. All my best to everyone.

Comments